Posted 2/1/2008 10:35 PM (GMT -6)
Hmmmm, this is a cause for concern. i wouldn't wait until Monday to talk to your doctor. Can you get to a walk in clinic tomorrow? With the tylenol not working at all, that isn't good. You have an infection somewhere that needs attention. Are you throwing up? Diarrhea? If it were me.... I would get to a doctor tomorrow.
I hope you have a better night tonight. Let us know how you are doing okay,
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
33 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck) . Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, monopril, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus